# SDR TWAA0006608

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN AFT CARGO COMPT, RUSTED HARDWARE FROM APPROX STA 898 TO 935, ABOVE AFT CARGO DOOR AT CUSP LINE DOOR HINGE AREA.  REPLACED RUSTY FASTENERS PER SRM 51-30.
